# SDR DXTA2010012903959

- Difficulty date: January 28, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N138QS
- Make and model: Beech 400A
- Aircraft serial: RK492
- Aircraft time: 1,426 hours, 1,346 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 45AS38401011
- Part serial: 3090
- Condition: Weak
- Location: Mlg Brake Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LT BRAKE PEDAL ON CO-PILOTS SIDE NEARLY GOES TO THE FLOOR DURING BRAKE APPLICATION.  OPERATION ON PILOTS SIDE APPEARS NORMAL.  R & R LT BRAKE PEDAL MASTER CYLINDER ON COPILOTS SIDE WITH AN OVERHAULED UNIT.  BLED BRAKES SYS; OPS CHECK SATISFACTORY IAW MM CHAPTER 32-40-00.
